MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT
Catalog Number BOPT6511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth location #19 was exfoliated and was removed due to bone loss.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Based on additional information received, the implant exfoliated two (2) weeks after placement due to non-integration.There was no injury, significant delay and no alleged failure of the device.Therefore, this event does not meet the definition of a reportable event.As a result, the prior submissions for mfr- submitted on december 4, 2023 is no longer considered a reportable event by the manufacture and no further reports will be submitted for this event.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.This report is being submitted to retract the initial report, mfr report number that was submitted on december 4, 2023.Based on additional information received, the implant exfoliated two (2) weeks after placement due to non-integration.Therefore, this report is no longer considered a reportable event by the manufacture and no further reports will be submitted for this event.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.D6a: implant placement date was updated.D6b: implant explant date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.

Brand Name
3I T3 TAPERED IMPLANT 6/5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18255961
Report Number0001038806-2023-02347
Device Sequence Number15103307
Product Code DZE
UDI-Device Identifier00844868029861
UDI-Public(01)00844868029861(17)270411(10)2022031440
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBOPT6511
Device Lot Number2022031440
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic